# SDR YENA201711300969

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 57,458 hours, 20,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A CRACK WAS SUSPECTED RT AT FR41-42 TI ANGLE BETWEEN THE BELLY FAIRING AND KEEL BEAM SIDE PANEL. R&R TI ANGLE P/N D5337260120795 PER SRM 51-42-11.
